# SDR 08FDEA03234

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000720000
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SURFACE IS DENTED INBD OF THE FLAP TRACK.  DENT WAS FOUND TO BE GOUGED.  BLENDED GOUGE SMOOTH IAW A300-600 SRM 51-73-10.  FLAP SKIN FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 57-50-00, PG 108.  CUT OUT THE DAMAGED AREA IAW A300-600 SRM 57-50-00; PGS 220-226.  FABRICATED A REPAIR DOUBLER AND BACKING STRIPS IAW A300-600 SRM 57-50-00, PGS 220-226.  ALODINED REPAIR PARTS IAW A300-600 SRM 51-21-10.  PRIMED AND TOP COATED THE REPAIR DOUBLER AND STRIPS IAW A300-600 SRM 51-23-10.  INSTALLED REPAIR IAW A300-600 SRM 57-50-00, PGS 220-226.
